Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Visual disturbances, spots in vision, loose motions, ankle injury. History of diabetes. Treatment?

My mom recently had this-- all of a sudden a sense of fear gripped her with a change of vision . She said she started to see spots which followed by loose motion. Didn t last long, she was alone at that time. This happened again the next day but she wasn t alone at that time. She has some health issues, like diabetes , and recently got hurt in her ankle. She 68 years old. Thanks.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for getting in touch with us. As you have mentioned, your mother has a history of Diabetes and these symptoms might be related to that. Diabetes is a complex disease as it harms nearly every organ in the body. As you have not told us about her blood sugar levels, it would be difficult for us to know the exact cause. When it effects the eyes, it is known as Diabetic Retinopathy in which blood vessels in the eyes are damaged. It presents as blurred vision, floaters, poor vision etc. The only way to prevent damage to eyes and other organs in the body is to keep sugar under control. If Diabetes is not controlled by 1 medicine, you Doctor might add another medicine to bring the sugar under control. All these complications will continue to arise till her sugar is not under control. Therefore, we should get in touch with your Endocrinologist as soon as possible to start the work up. Hope this helps.
Dr. Gagandeep Dhillon
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor